Top answers from doctors based on your search:
Disclaimer

does losartan cause bloating

A 49-year-old male asked:
Dr. Marsha Davis
28 years experience Internal Medicine
Possible: It is not common but it has happened before . The only way to know for sure is to stop taking it and see if it goes away and restart it. Also another ... Read More
Dr. Gabriel Labbad
Specializes in General Practice
In some cases, yes.: Checking the Medscape drug formulary for Losartan Adverse Effects lists Nausea 2% incidence. Please make sure to discuss your symptoms with your do ... Read More
Dr. Shariq Refai
13 years experience Psychiatry
Yes: pretty much any medication you take can have a side effect of nausea.
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month
A 36-year-old member asked:
Dr. Jason Hemming
17 years experience Gastroenterology
Numerous things: Many things can cause one to feel bloated. Bloating is normal process that in some can become uncomfortable. I would start a probiotic, simethicone w ... Read More
3
3 thanks
A 40-year-old member asked:
Dr. Dan Fisher
27 years experience Internal Medicine
Just about anything: Constipation, gas, tumor, ulcer, irritable bowel, lactose intolerance, gluten enteropathy, food allergy, pregnancy, stress, splenomegaly ascites, etc. ... Read More
1
1 thank
A 28-year-old female asked:
Dr. David Ziring
21 years experience Pediatric Gastroenterology
Perhaps: It's your diet. First avoid beans, broccoli, and cauliflower, as well as diet sodas and sugarless gums and candies. You might also want to try to low ... Read More
1
1 thank
A female asked:
Dr. Lori Lange
Specializes in Family Medicine
No: Bloating is not caused by Tampons. Watch your food intake. Certain foods can cause it. Glutens in wheat may cause it. Spices and food allergies speci ... Read More
1
1 thank
A 66-year-old female asked:
Dr. Nathan Ritter
24 years experience Cardiology
Haven't heard of it: I prescribe a lot of Losartan, and I haven't had anyone (that I know of, anyway) who got migraines from it. However, medications are a common cause of ... Read More
2
2 thanks
A 41-year-old male asked:
Dr. Michael Dugan
Specializes in Hematology
It certainly : Could. Especially if it is a yeast based probiotic.
1
1 thank
A 35-year-old member asked:
Dr. Andrew Villa
Specializes in Obstetrics and Gynecology
Yes: Immediately after any abdominal surgery you may have abdominal bloating and swelling for several weeks.
1
1 thank
A 49-year-old member asked:
Dr. Herb Coussons
29 years experience Obstetrics and Gynecology
Progesterone : During ovulation a small cyst ruptures and releases the egg. There is usually fluid and blood released too. This may cause bloating and pain. Proge ... Read More
6
6 thanks
A member asked:
Dr. Danny Proffitt
43 years experience Family Medicine
Most likely: Lentils are essentially peas. Beans and peas are notorious in some persons to cause increased gas and bloating. I know of no reason for lentils not ... Read More

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month